The Stacks Project


Bibliography item: KollarQuotients

authorKollár, János
titleQuotient spaces modulo algebraic groups
year1997
typearticle
journalAnn. of Math. (2)
number1
volume145
pages33–79
fjournalAnnals of Mathematics. Second Series

BibTeX code

You can use the following code to cite this item yourself.

@article{KollarQuotients,
  author = {Koll{\'a}r, J{\'a}nos},
  title = {Quotient spaces modulo algebraic groups},
  year = {1997},
  journal = {Ann. of Math. (2)},
  number = {1},
  volume = {145},
  pages = {33--79},
  fjournal = {Annals of Mathematics. Second Series},
}